| Model Number |
KIMP212R |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, patient was revised due to other reasons.(b)(4).Side: r.Primary asa: p2 - mild disease not incapacitating.Products not revised: advance primary femoral size 2 right nonporous product id: kftcnp2r lot number: 10352430 advance ii cocr tibia base nonporous sz 2 standard product id: ktccnp20 lot number: 17405021.(b)(6) reference no: (b)(4).